# SDR AU981682

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: 65B1605526
- Condition: Broken
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 LT MAIN ENTRY DOOR CABLE LOCATED IN THE BODY TORQUE TUBE AREA FOUND BROKEN AS A RESULT OF CORROSION.
